On the Orbits of Collineation Groups.

Francis Buekenhout

Mathematische Zeitschrift (1971)

  • Volume: 119, page 273-275
  • ISSN: 0025-5874; 1432-1823

How to cite


Buekenhout, Francis. "On the Orbits of Collineation Groups.." Mathematische Zeitschrift 119 (1971): 273-275. <http://eudml.org/doc/171497>.

author = {Buekenhout, Francis},
journal = {Mathematische Zeitschrift},
pages = {273-275},
title = {On the Orbits of Collineation Groups.},
url = {http://eudml.org/doc/171497},
volume = {119},
year = {1971},

AU - Buekenhout, Francis
TI - On the Orbits of Collineation Groups.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 273
EP - 275
UR - http://eudml.org/doc/171497
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.